Similar ideas popular now
Learn the symptoms. Most hypoglycemic episodes occur when blood sugar is below 70 mg/dL. After taking medicines or insulin injections, pay attention to blood sugar at least one to two hours afterwards, when the risk of low blood sugar is at its highest. Test your blood sugar again, then eat another protein-rich snack 15 minutes later to stabilize it. Increase meal frequency. Drink, sleep, exercise. #can-be-cured #diabetes #control #in-kids
Simple Nursing on Instagram: “Finally grasp Insulins & pharmacology only at Simplenursing.com (included in our Monthly Membership) CLICK OR CALL today 💕🤓📝…”
Attention all Nurses and Nursing Students! I believe that aside from excellent assessment skills (and after critical thinking) the next best skill for a nurse to have is being able to give effective report. This means you are able to give a short but comprehensive verbal picture of your patient to another nurse. Change of shift...Read More
Write notes like a rockstar...common abbreviations used in the hospital and in nursing school.